RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2007, Volume 19, Issue 2, Pages 1–9 (Mi aa110)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Normality in group rings

V. A. Bovdiab, S. Sicilianoc

a Institute of Mathematics, University of Debrecen, Debrecen, Hungary
b Institute of Mathematics and Informatics, College of Nyíregyháza, Nyíregyháza, Hungary
c Dipartimento di Matematica "E. De Giorgi", Università degli Studi di Lecce, Lecce, Italy

Abstract: Let $KG$ be the group ring of a group $G$ over a commutative ring $K$ with unity. The rings $KG$ are described for which $xx^\sigma=x^\sigma x$ for all $x=\sum_{g\in G}\alpha_gg\in KG$, where $x\mapsto x^\sigma=\sum_{g\in G}\alpha_gf(g)\sigma(g)$ is an involution of $KG$; here $f\colon G\to U(K)$ is a homomorphism and $\sigma$ is an antiautomorphism of order two of $G$.

Keywords: Group ring, normality.

Full text: PDF file (137 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2008, 19:1, 159–165

Bibliographic databases:

MSC: 16S34
Received: 31.08.2006
Language:

Citation: V. A. Bovdi, S. Siciliano, “Normality in group rings”, Algebra i Analiz, 19:2 (2007), 1–9; St. Petersburg Math. J., 19:1 (2008), 159–165

Citation in format AMSBIB
\Bibitem{BovSic07}
\by V.~A.~Bovdi, S.~Siciliano
\paper Normality in group rings
\jour Algebra i Analiz
\yr 2007
\vol 19
\issue 2
\pages 1--9
\mathnet{http://mi.mathnet.ru/aa110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333894}
\zmath{https://zbmath.org/?q=an:1200.16036}
\elib{http://elibrary.ru/item.asp?id=9487745}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 1
\pages 159--165
\crossref{https://doi.org/10.1090/S1061-0022-08-00991-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653200001}


Linking options:
  • http://mi.mathnet.ru/eng/aa110
  • http://mi.mathnet.ru/eng/aa/v19/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gildea J., “The centre of the maximal $p$-subgroup of $\mathcal U(\mathbb F_{p^k}D_{2p})$”, Glasg. Math. J., 51:3 (2009), 651–657  crossref  mathscinet  zmath  isi
    2. Joe Gildea, Faye Monaghan, “Units of some group algebras of groups of order $12$ over any finite field of characteristic $3$”, Algebra Discrete Math., 11:1 (2011), 46–58  mathnet  mathscinet  zmath
    3. Grishkov A.N., Rasskazova M., Siciliano S., “Normal enveloping algebras”, Pacific J. Math., 257:1 (2012), 131–141  crossref  mathscinet  zmath  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:286
    Full text:82
    References:56
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019